# SDR GTIA040052

- Difficulty date: January 13, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT, BULKHEAD FRAME, FS 598, CRACKED IN THREE AREAS.  STOP DRILLED CRACKS.  FABRICATED TWO DOUBLERS.  INSTALLED DOUBLERS.  (M)
